# SDR DALA2021070103611

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 81,854 hours, 26,152 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:602. CORRECTIVE ACTION: T/S PER B757 FIM 25-66-00-815-802. FOUND R/H NO. 1 PASS DOOR GIRT BAR PROX SENSORS S10216 AND S10217 OUT OF ADJUSTMENT. ADJUSTED BOTH SENSORS PER B757 AMM 25-66. OPS CHECK GOOD. (1858375)
